Some algorithm for computing local parameters of quartic interpolatory splines
Kobza, Jiří
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994), p. 63-73 / Harvested from Czech Digital Mathematics Library
Published online : 1994-01-01
Classification:  41A15,  65D05,  65D07
@article{120316,
     author = {Ji\v r\'\i\ Kobza},
     title = {Some algorithm for computing local parameters of quartic interpolatory splines},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {33},
     year = {1994},
     pages = {63-73},
     zbl = {0851.41009},
     mrnumber = {1385747},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120316}
}
Kobza, Jiří. Some algorithm for computing local parameters of quartic interpolatory splines. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994) pp. 63-73. http://gdmltest.u-ga.fr/item/120316/

Ahlberg J. H.; Nilson E. N.; Walsh J. L. The Theory of Splines and Their Applications, Acad. Press, New York 1967. (1967) | MR 0239327 | Zbl 0158.15901

Kobza J. Quartic splines, Proc. NMTP, Plzeň 1993, 89-96. (1993)

Kobza J. Splines, VUP Olomouc, 1993 (in Czech). (1993) | Zbl 0803.41011

Spaeth H. Spline-Algorithmen, Oldenbourgh Verlag, Munich-Wien, 1973. (1973) | Zbl 0276.65006